# SDR ASOA2013071508653

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,162 hours, 22,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-679
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT RBL 9.0 FROM FS 364 TO 379.   R & R CORRODED SEAT TRACK IAW AMM 53-01-11-400-802.
